MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PWRD 31MM CURVED CIRCULAR, 18CM SHAFT; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PWRD 31MM CURVED CIRCULAR, 18CM SHAFT; STAPLE, IMPLANTABLE
Catalog Number CDH31P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure to Anastomose (1028); Fistula (1862)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an unk procedure fistulas during colo-rectal anastomoses have occurred.Requiring a recovery in the operating room.Anastomoses without tension, well vascularized segments, and satisfactory leak test.Fistula occurred very early (j2) suggesting a technical defect on the material.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/2/2026.D4: batch#: a98r1z.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PWRD 31MM CURVED CIRCULAR, 18CM SHAFT
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24491176
Report Number3005075853-2026-01704
Device Sequence Number18801180
Product Code GDW
UDI-Device Identifier10705036015390
UDI-Public(01)10705036015390(17)280831(10)A98R1Z
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH31P
Device Lot NumberA98R1Z
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown